Dr David Croydon - Research

Dr David Croydon - Research

Reseach students - Research articles - Errata - Slides - Probability journals


Research students (as first supervisor)

Adam Bowditch (graduated 2017)

George Andriopoulos

Eleanor Archer

Research articles

Preprint versions of the following articles are available on arXiv. Various alternative versions can also be accessed through Google Scholar. I am also on ResearchGate.

26. Heat kernel estimates for FIN processes associated with resistance forms (with B. M. Hambly and T. Kumagai), preprint (2017).

25. Scaling limits of stochastic processes associated with resistance forms, accepted for publication in Annales de l'institut Henri Poincare (B) Probabilites et Statistiques (2017).

24. Time-changes of stochastic processes associated with resistance forms (with B. M. Hambly and T. Kumagai), Electronic Journal of Probability 22 (2017), paper no. 82, 1-41.

23. Central limit theorems for the spectra of classes of random fractals (with P. H. A. Charmoy and B. M. Hambly), Transactions of the American Mathematical Society 369 (2017), 8967-9013.

22. Quenched localisation in the Bouchaud trap model with slowly varying traps (with S. Muirhead), Probability Theory and Related Fields 168 (2017), no. 1-2, 269-315.

21. Subsequential scaling limits of simple random walk on the two-dimensional uniform spanning tree (with M. T. Barlow and T. Kumagai), Annals of Probability 45 (2017), no. 1, 4-55.

20. An introduction to stochastic processes associated with resistance forms and their scaling limits, RIMS Kokyuroku 2030 (2017), 1-8.

19. Quenched localisation in the Bouchaud trap model with regularly varying traps (with S. Muirhead), RIMS Kokyuroku Bessatsu B59 (2016), 305-320.

18. Moduli of continuity of local times of random walks on graphs in terms of the resistance metric, Transactions of the London Mathematical Society 2 (2015), no. 1, 57-79.

17. Quenched invariance principles for random walks and elliptic diffusions in random media with boundary (with Z.-Q. Chen and T. Kumagai), Annals of Probability 43 (2015), no. 4, 1594-1642.

16. Functional limit theorems for the Bouchaud trap model with slowly varying traps (with S. Muirhead), Stochastic Processes and their Applications 125 (2015), no. 5, 1980-2009.

15. Slow movement of a random walk on the range of a random walk in the presence of an external field, Probability Theory and Related Fields 157 (2013), no. 3, 515-534.

14. Biased random walk on critical Galton-Watson trees conditioned to survive (with A. Fribergh and T. Kumagai), Probability Theory and Related Fields 157 (2013), no. 1, 453-507.

13. Scaling limit for the random walk on the largest connected component of the critical random graph, Publications of the Research Institute for Mathematical Sciences 48 (2012), no. 2, 279-338.

12. Convergence of mixing times for sequences of random walks on finite graphs (with B. M. Hambly and T. Kumagai), Electronic Journal of Probability 17 (2012), paper no. 3.

11. Spectral asymptotics for stable trees (with B. M. Hambly), Electronic Journal of Probability 15 (2010), 1772-1801.

10. Scaling limits for simple random walks on random ordered graph trees, Advances in Applied Probability 42 (2010), no. 2, 528-558.

9. Random walk on the range of random walk, Journal of Statistical Physics 136 (2009), no. 2, 349-372.

8. Hausdorff measure of arcs and Brownian motion on Brownian spatial trees, Annals of Probability 37 (2009), no. 3, 946-978.

7. Convergence of simple random walks on random discrete trees to Brownian motion on the continuum random tree, Annales de l'institut Henri Poincare (B) Probabilites et Statistiques 44 (2008), no. 6, 987–1019.

6. Local limit theorems for sequences of simple random walks on graphs (with B. M. Hambly), Potential Analysis 29 (2008), no. 4, 351-389.

5. Random walks on Galton-Watson trees with infinite variance offspring distribution conditioned to survive (with T. Kumagai), Electronic Journal of Probability 13 (2008) 1419-1441.

4. Self-similarity and spectral asymptotics for the continuum random tree (with B. M. Hambly), Stochastic Processes and their Applications 118 (2008), no. 5, 730-754.

3. Volume growth and heat kernel estimates for the continuum random tree, Probability Theory and Related Fields 140 (2008), no. 1-2, 207-238.

2. The Hausdorff dimension of a class of random self-similar fractal trees, Advances in Applied Probability 39 (2007), no. 3, 708-730.

1. Heat kernel fluctuations for a resistance form with non-uniform volume growth, Proceedings of the London Mathematical Society 94 (2007), no. 3, 672-694.

0. Random fractal dendrites. (2006). DPhil thesis. University of Oxford.

00. Markov chains with a large finite state space. Part III essay. University of Cambridge.

Errata

(At least some of) the errata and typos in my published articles that are known to me can be found here.

Slides

Probability journals